Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 191, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 25, 2008, 4:00 PM CDT for Monroe County, Randolph County, Saint Clair County, Illinois. It was in force for 60 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2008, 4:00 PM CDT (21:00 UTC)
- Expired
- May 25, 2008, 5:00 PM CDT
- In force
- 60 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Monroe County, IL, Randolph County, IL, Saint Clair County, IL
The radar
The St Louis radar (KLSX), 66 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 4:00 PM CDT | TSTM WND DMG | Waterloo, IL | NUMEROUS TREES UPROOTED THROUGHOUT COUNTY |
| May 25, 4:14 PM CDT | HAIL 1.25 | 1 Nw Red Bud, IL | STARTED AROUND 412 PM AND VARIES FROM QUARTER TO HALF DOLLAR IN SIZE |
| May 25, 4:26 PM CDT | HAIL 0.75 | Red Bud, IL | |
| May 25, 4:33 PM CDT | HAIL 1.75 | Red Bud, IL | |
| May 25, 4:39 PM CDT | HAIL 1 | Red Bud, IL | NUMEROUS REPORTS OF NICKEL TO QUARTER SIZE HAIL FROM SPOTTERS AND THE GENERAL PUBLIC |
| May 25, 4:50 PM CDT | HAIL 0.88 | Ruma, IL | |
| May 25, 4:57 PM CDT | HAIL 0.88 | Baldwin, IL | |
| May 25, 5:00 PM CDT | HAIL 1 | Baldwin, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 3:58 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.0 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1337 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 214 m²/s²
- 0-3 km storm-relative helicity
- 233 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 252100
SVRLSX
ILC133-157-163-252200-
/O.NEW.KLSX.SV.W.0191.080525T2100Z-080525T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
400 PM CDT SUN MAY 25 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MONROE COUNTY IN SOUTHWEST ILLINOIS
NORTHERN RANDOLPH COUNTY IN SOUTHWEST ILLINOIS
SOUTHERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS
* UNTIL 500 PM CDT
* AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 6 MILES SOUTHEAST OF VALMEYER...OR 7 MILES EAST
OF CRYSTAL CITY...AND MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
WATERLOO...
NEW DESIGN...
RED BUD...
EVANSVILLE...
BALDWIN...
SPARTA...
MARISSA...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
THIS STORM HAS A HISTORY OF LARGE DAMAGING HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 3809 9019 3819 9033 3827 9037 3834 9037
3834 9036 3836 9036 3855 8971 3805 8971
TIME...MOT...LOC 2100Z 280DEG 17KT 3822 9024
$$
MILLER2 follow-up statements
000
WWUS53 KLSX 252132
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
432 PM CDT SUN MAY 25 2008
ILC133-157-163-252200-
/O.CON.KLSX.SV.W.0191.000000T0000Z-080525T2200Z/
RANDOLPH IL-MONROE IL-ST. CLAIR IL-
432 PM CDT SUN MAY 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHERN ST. CLAIR...EASTERN MONROE AND NORTHERN RANDOLPH
COUNTIES...
AT 427 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR RED BUD...MOVING EAST AT 27 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
EVANSVILLE...BALDWIN...PRESTON...WALSH...LENZBURG...HOUSTON...MARISSA
AND SPARTA.
HALF DOLLAR SIZE HAIL HAS BEEN REPORTED IN THE RED BUD AREA WITH
THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE
ACTION TO PROTECT LIFE AND PROPERTY.
LAT...LON 3809 9019 3831 9017 3841 9007 3855 8971
3805 8971
TIME...MOT...LOC 2132Z 283DEG 23KT 3820 8998
$$
TILLY000
WWUS53 KLSX 252152
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
452 PM CDT SUN MAY 25 2008
ILC133-157-163-252200-
/O.CON.KLSX.SV.W.0191.000000T0000Z-080525T2200Z/
RANDOLPH IL-MONROE IL-ST. CLAIR IL-
452 PM CDT SUN MAY 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN ST. CLAIR...SOUTHEASTERN MONROE AND NORTHERN
RANDOLPH COUNTIES...
AT 450 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS
LOCATED NEAR BALDWIN...OR ABOUT 8 MILES EAST OF RED BUD...MOVING EAST
AT 28 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...SPARTA
AND MARISSA.
GOLF BALL SIZE HAIL HAS BEEN REPORTED IN THE RED BUD AREA WITH THIS
STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION
TO PROTECT LIFE AND PROPERTY.
LAT...LON 3808 9010 3829 9006 3838 8997 3843 8971
3805 8971
TIME...MOT...LOC 2152Z 287DEG 24KT 3817 8984
$$
TILLYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:50 PM CDT, 10 minutes earlier.
Area forecast discussion, May 25, 3:50 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
350 PM CDT SUN MAY 25 2008
.DISCUSSION...
/345 PM CDT SUN MAY 25 2008/
WILL BE ISSUING A FLASH FLOOD WATCH FOR NORTHEAST MISSOURI AND
WEST CENTRAL ILLINOIS UNTIL MIDDAY MONDAY. MOST OF NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS RECEIVED BETWEEN 1/2 AND 1 INCH
OF RAINFALL THIS MORNING...WITH LOCALLY HEAVIER AMOUNTS. THIS SAME
AREA WILL LIKELY SEE ADDITIONAL LOCALLY HEAVY RAINFALL TONIGHT
INTO TOMORROW MORNING AS 925-850MB MOISTURE CONVERGENCE AND
TRANSPORT INCREASES UNDER RIGHT ENTRANCE REGION OF UPPER JET. SVR
TSRA OVER PLAINS MAY ORGANIZE INTO AN MCS AND MOVE ACROSS NRN NO
LATE TONIGHT AND TOMORROW MORNING. PROPAGATION VECTORS SUGGEST THE
POTENTIAL THAT THE MCS MAY BACKBUILD OR BECOME QUASI-STATIONARY.
PRECIPTIABLE WATERS WILL BE NEAR 2 INCHES WHICH WILL INCREASE
RAINFALL EFFICIENCY OF STORMS. WATCH HAS BEEN ISSUED FOR THESE
CONDITIONS.
STRONG TO OCCASIONALLY SVR TSRA HAVE DEVELOPED THROUGHOUT TODAY
AS ATMOSPHERE IS BECOMING INCREASING UNSTABLE. SURFACE WARM FRONT
WAS LOCATED VERY CLOSE TO THE MISSISSIPPI RIVER AT 20Z. DEWPOINTS
TO THE WEST OF THE FRONT HAVE CLIMBED INTO LOWER TO MID 70S UNDER
7.5C/KM MID LEVEL LAPSE RATES. WARM FRONT AND VARIOUS OUTFLOW
BOUNDARIES LIE ACROSS THE REGION FROM ONGOING CONVECTION WILL ACT
AS FOCUSING MECHANISMS FOR CONTINUED TSRA THIS EVENING. GIVEN
MCAPES OF 2000 J/KG WEST OF THE FRONT AND DEEP LAYER SHEAR OF
35-50KTS...SEVERE TSRA DEVELOPMENT TO CONTINUE INTO THE EVENING
AND SEVERE TSRA WATCH WILL BE ISSUED SOON.
DID NOT MAKE TOO MUCH CHANGES OTHERWISE AS EARLY SUMMER AIRMASS
WILL BE REPLACED WITH BELOW NORMAL TEMPERATURES BEHIND FRONT BY
TUESDAY.
BRITT
&&
.AVIATION...
/1131 AM CDT SUN MAY 25 2008/
FOR THE 18Z TAFS...ALTHOUGH MOST OF THE CONVECTION HAS PUSHED E OF
THE TAF SITES ATTM EXPECTING AT LEAST ISOLD TO WDLY SCT CONVECTION
TO DVLP THIS AFTN NR OUTFLOW BNDRYS FM PREVIOUS CONVECTION AND AS
A WRMFNT MOVES NEWD THRU THE CWA. LATEST RADAR IMAGES DEPICT AN
ISOLD TSRA OVER THE WRN PTN OF THE STL METRO AREA WHICH MAY
IMPACT STL/SUS ARND 18Z. LOW LVL STRATUS CLOUD CEILING IN COU
SHOULD RISE INTO THE VFR CATAGORY EARLY THIS AFTN. S-SELY SFC
WNDS SHOULD VEER ARND TO A MORE S-SWLY DIRECTION TGT AND MON MRNG
AFTER THE PASSAGE OF THE WRMFNT. SHOULD BE MAINLY MID-HI LVL
CLOUDINESS TGT. AN MCS IS EXPECTED TO MOVE THRU NRN MO LT TGT INTO
MON MRNG. WILL INCLUDE A PROB30 GRP OF TSRA IN UIN DURING THE
EARLY MRNG HRS. MAY ALSO INCLUDE A PROB30 GRP OF TSRA FOR THE
REST OF THE TAF SITES BY LT MRNG ON MON ALONG WITH A LOW LVL CLOUD
CEILING ARND 3000 FT.
GKS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY
AFTERNOON FOR AUDRAIN-KNOX-LEWIS-MARION-MONROE-PIKE-RALLS-
SHELBY.
IL...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY
AFTERNOON FOR ADAMS IL-BROWN IL-PIKE IL.
&&
WFO LSXHazardous weather outlook, May 25, 5:33 AM CDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 533 AM CDT SUN MAY 25 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-261200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 533 AM CDT SUN MAY 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS GENERALLY FOR AREAS NORTH AND WEST OF ST. LOUIS...OR INCLUDING PARTS OF NORTHEAST AND CENTRAL MISSOURI AND WEST CENTRAL ILLINOIS. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING WITH THE POTENTIAL FOR MARGINALLY SEVERE HAIL AND GUSTY WINDS IN THE STRONGER STORMS...BUT MORE ORGANIZED CONVECTION WITH THE GREATER SEVERE THREAT IS EXPECTED TO IMPACT THIS AREA LATE TONIGHT. ELSEWHERE...THERE IS A CHANCE FOR MAINLY AFTERNOON THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AREAWIDE ON MEMORIAL DAY AND MONDAY NIGHT ALONG A SLOW MOVING FRONTAL SYSTEM THAT WILL EXTEND ACROSS MISSOURI AND ILLINOIS. IT IS LIKELY A CONVECTIVE SYSTEM WILL BE IMPACTING PARTS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS MONDAY MORNING...AND ANOTHER CONVECTIVE SYSTEM WILL FOLLOW MONDAY NIGHT FOR AREAS FURTHER SOUTH. GIVEN THE HIGH MOISTURE CONTENT OF THE ATMOSPHERE...LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE DURING THIS TIME. THE CHANCE FOR THUNDERSTORMS WILL CONTINUE ON TUESDAY...MAINLY FOR AREAS SOUTH OF INTERSTATE 70. THE CHANCE FOR THUNDERSTORMS WILL RETURN ON FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE OVER THE SLIGHT RISK FOR SEVERE AREA...ESPECIALLY LATER TONIGHT WITH THE MORE ORGANIZED CONVECTION. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TES
In the hours before
Special weather statement, May 25, 2:27 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 227 PM CDT SUN MAY 25 2008 ILZ069-252030- CLINTON IL- 227 PM CDT SUN MAY 25 2008 AT 227 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES NORTHEAST OF CARLYLE...MOVING EAST AT 23 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING...HAIL UP TO ONE HALF INCH IN DIAMETER...GUSTY WINDS UP 40 MPH...AND HEAVY RAIN AS IT AFFECTS AREAS SURROUNDING CARLYLE LAKE BETWEEN 230 PM AND 330 PM. MILLER
Local storm report, May 25, 2:49 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
249 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0247 PM HAIL 3 N HILLSBORO 39.21N 89.48W
05/25/2008 E1.00 INCH MONTGOMERY IL TRAINED SPOTTER
&&
EVENT NUMBER 00104
FGLASSLocal storm report, May 25, 2:52 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
252 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL 3 N HILLSBORO 38.28N 90.57W
05/25/2008 M1.25 INCH JEFFERSON MO TRAINED SPOTTER
&&
EVENT NUMBER 00105
FGLASSLocal storm report, May 25, 3:00 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
300 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0247 PM HAIL 3 N HILLSBORO 38.28N 90.57W
05/25/2008 E1.00 INCH JEFFERSON MO TRAINED SPOTTER
&&
CORRECTED COUNTY/STATE...LOCATION
EVENT NUMBER 00104
FGLASSLocal storm report, May 25, 3:15 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
315 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0313 PM HAIL 1 N MAPAVILLE 38.26N 90.49W
05/25/2008 E1.00 INCH JEFFERSON MO TRAINED SPOTTER
HAIL STARTED AROUND 305 PM AND HAS BEEN VARYING IN SIZE
FROM PENNY TO QUARTER AND IS COVERING THE GROUND
&&
EVENT NUMBER 00106
FGLASSLocal storm report, May 25, 3:56 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
356 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0347 PM FLOOD 3 SW WATERLOO 38.30N 90.19W
05/25/2008 MONROE IL TRAINED SPOTTER
REPORT OF 6 TO 8 INCHES OF WATER THAT IS RUNNING OFF
FIELDS AND ACROSS SEVERAL ROADS. ROADS WITH WATER ON
THEM INCLUDE OLD BAUM CHURCH ROAD AND AHNE ROAD.
&&
EVENT NUMBER 00107
FGLASSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 6:58 AM CDT | Severe Thunderstorm Warning | LSX | Adams | 47 min |
| May 25, 8:45 AM CDT | Areal Flood Advisory | LSX | Adams, Pike | 6 hr |
| May 25, 9:48 AM CDT | Flash Flood Warning | LSX | Pike | 3 hr |
| May 25, 10:02 AM CDT | Severe Thunderstorm Warning | LSX | Greene, Jersey, Macoupin | 43 min |
| May 25, 10:25 AM CDT | Severe Thunderstorm Warning | LSX | Madison | 51 min |
| May 25, 11:21 AM CDT | Severe Thunderstorm Warning | LSX | Bond | 39 min |
| May 25, 11:31 AM CDT | Flash Flood Warning | LSX | Calhoun, Greene, Jersey | 4 hr |
| May 25, 12:54 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 66 min |
| May 25, 1:37 PM CDT | Severe Thunderstorm Warning | LSX | Fayette, Marion | 38 min |
| May 25, 1:58 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Fayette | 62 min |
| May 25, 1:59 PM CDT | River Flood Warning | LSX | Calhoun, Jersey | 3 days |
| May 25, 2:15 PM CDT | Severe Thunderstorm Warning | LSX | Marion | 60 min |
| May 25, 3:18 PM CDT | Severe Thunderstorm Warning | LSX | Monroe | 42 min |
| May 25, 3:54 PM CDT | Flash Flood Warning | LSX | Monroe | 3 hr |
| May 25, 3:57 PM CDT | Flash Flood Watch | LSX | Adams, Bond, Brown, Calhoun, Clinton, Fayette and 11 more | 71 hr |
| May 25, 4:57 PM CDT | Severe Thunderstorm Warning | LSX | Randolph, Saint Clair, Washington | 78 min |
| May 25, 5:27 PM CDT | Tornado Warning | LSX | Randolph | 33 min |
| May 25, 6:26 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Pike | 64 min |
| May 25, 6:32 PM CDT | Flash Flood Warning | LSX | Randolph | 118 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.